Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: meds + skin discoloration

Posted by katie on April 22, 1999, at 15:23:14

In reply to meds + skin discoloration, posted by katie on April 21, 1999, at 20:30:49

> Does anyone out there know if the following meds might
> possibly cause skin discoloration?--zyprexa,lithium, navane? A friend of mine told me I looked like an abuse victim because my eyes looked so bruised.

I just wanted to exclude zyprexa and lithium from original messages (sorry I submitted it twice) I'm pretty sure the effect would have come from the navane which I took for at least 10 years. I don't take it now and am wondering if it DID have some skin discoloration effects if this will start to go away now that I am off it? Any input of significance will be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katie thread:5148